Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

67197 Publikationen

1977 | Konferenzbeitrag | Entwurf | PUB-ID: 1996709
A. Stoll, “La tradition du burlesque dans les arts graphiques en France”, Instituts Français, Unpublished.
PUB
 
1977 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1987493
A. Stoll, “Bedingungen einer kritischen Asterix-Lektüre”, Comics im Medienmarkt, in der Analyse, im Unterricht, W.J. Fuchs, ed., Schriftenreihe des Institut Jugend Film Fernsehen, 1, Opladen: Leske + Budrich, 1977, pp.34-39.
PUB
 
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630120
F. Faisal, “COHERENT PROPAGATION OF 2-PHOTON QUASI-RESONANT PULSES IN A MEDIUM OF MULTILEVEL ATOMS”, JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, vol. 10, 1977, pp. 2003-2010.
PUB | DOI | WoS
 
1976 | Monographie | Veröffentlicht | PUB-ID: 1781623 OA
V. Dlab and C.M. Ringel, Indecomposable representations of graphs and algebras, Memoirs of the American Mathematical Society , vol. 173 = Vol. 6,[3], Providence, RI: American Mathematical Society, 1976.
PUB | PDF
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775764 OA
C.M. Ringel, “Representations of K-species and bimodules”, Journal of algebra, vol. 41, 1976, pp. 269-302.
PUB | PDF | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781888 OA
S. Brenner and C.M. Ringel, “Pathological modules over tame rings”, Journal of the London Mathematical Society, vol. s2-14, 1976, pp. 207-215.
PUB | PDF | DOI
 
1976 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2917425
C.Y. Prescott, et al., “A Search for Parity Violation in the Inelastic Scattering of Polarized Electrons from Deuterium at 19.4-GeV”, Proceedings, XVIII International Conference on High-Energy Physics Volume 2: July 15-21, 1976 Tbilisi, USSR, N.N. Bogolyubov, et al., eds., 1976, pp.B55-B56.
PUB | Inspire
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663970
J. Bliedtner and W. Hansen, “Cones of Hyperharmonic Functions”, Mathematische Zeitschrift, vol. 151, 1976, pp. 71-87.
PUB | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664106
J., Bliedtner and W. Hansen, “A Simplicial Characterization of Elliptic Harmonie Spaces”, Mathematische Annalen, vol. 222, 1976, pp. 261-274.
PUB | DOI | WoS
 
1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664273
W. Hansen, “SOME REMARKS ON STRICT POTENTIALS”, Mathematische Zeitschrift, vol. 147, 1976, pp. 279-285.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung